# SDR C2XA00IA325

- Difficulty date: August 21, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- Aircraft time: 23,613 hours, 30,395 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003851001
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION OF NR 1 NACELLE, NR 1 FRAME REVEALED A CRACK IN THE HORIZONTAL REINFORCING RIB JUST OUTSIDE OF THE OUTER, UPPER BOLT HOLE ON THE INBOARD END OF FRAME.  REMOVED CRACKED FRAME, RECEIVED NEW FRAME, LOCATED AND DRILLED FRAME IAW EMB-20 SRM 51-25-00.  INSTALLED IAW EMB-120 SRM 51-40-02.  (M)
